# SDR AALA20100826SJU02

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 49,112 hours, 16,619 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT CCS-MIA.  CREW REPORTED LEFT HYDRAULIC PRESSURE LOSS.  EMERGENCY DECLARED DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP, CASE DRAIN FILTER, PRESSURE FILTER AND POWER TRANSFER UNIT FILTERS.
